# SDR AALA201510079005

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 50,107 hours, 21,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MISSING ON FWD WINDSCREEN, ACFT LT.  INSTALLED MISSING LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
